# SDR MALA954319

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMX - FLT 3125 - ON APPROACH, LT GEAR DID NOT EXTEND UPON GEAR EXTENSION.  THE CREW PERFORMED AN ALTERNATE GEAR EXTENSION AND THE GEAR EXTENDED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN CMX.  MAINTENANCE REPLACED THE UPLOCK ACTUATOR.  SYSTEM OPERATED SATISFACTORILY.  (X)
